# SDR AWXA200500930

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65458715
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED R1 DOOR FORWARD STOP CUTOUT, FOURTH FROM TOP, CRACKED, .60 INCHES IN LENGTH.  MAINTENANCE TRIMMED OUT CRACK AREA AT R1 DOOR FORWARD STOP CUTOUT, FOURTH FROM TOP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5200-5214-SS1.  FABRICATED DOUBLER IAW AWA ER 03-5200-5214-SS1.  INSTALLED FABRICATED REPAIR PARTS AT R1 DOOR FORWARD STOP CUTOUT, FOURTH FROM TOP IAW BOEING 737-300 SRM 51-40-02-0 FIG 3 AND AWA ER 03-5200-5214-SS1.
